MathSciNet Relay Station
MathSciNet bibliographic data
MR1207208 (94f:11074) 11L03 (11T23 14G10)
Wan, Da Qing Newton polygons of zeta functions and $L$ functions. Ann. of Math. (2) 137 (1993), no. 2, 249–293.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement